# SDR AALA202503100131

- Difficulty date: February 22, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 35,083 hours, 15,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD COMPARTMENT AFT BULKHEAD LOWER LOBE RAIL ASSEMBLY AT STA 500I, RBL 26. REPLACED RAIL ASSEMBLY PER AARD 51-00-05-1.
